Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 4, Pages 201-213
http://dx.doi.org/10.1155/S0161171202005860

On the solvability of parabolic and hyperbolic problems with a boundary integral condition

1Département de Mathématiques, Centre Universitaire Larbi Ben M'hidi-Oum El Bouagui, B.P. 565, 04000, Algeria
2Mathematical Division, The Abdus Salam International Centre for Theoretical Physics (ICTP), Strada Costiera 11, Trieste 34100, Italy

Received 22 September 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelfatah Bouziani, “On the solvability of parabolic and hyperbolic problems with a boundary integral condition,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 4, pp. 201-213, 2002. doi:10.1155/S0161171202005860